# SDR RAIA00401003

- Difficulty date: January 4, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 11,677 hours, 12,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S242226
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED NR 2 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED RT BLEED DUCT O-RING IN AFT CARGO BAY.
